Control design for road-friendly suspension systems using an opimal weighting of LQ theorem

Németh, Balázs and Gáspár, Péter (2010) Control design for road-friendly suspension systems using an opimal weighting of LQ theorem. Periodica Polytechnica. Transportation Engineering, 38 (2). pp. 61-66.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:19
Last Modified: 11 Dec 2012 16:19
URI: http://eprints.sztaki.hu/id/eprint/6095

Update Item Update Item